Dirichlet forms on non-self-similar fractals: Hanoi attractors
by Patricia Alonso-Ruiz; Uta R. Freiberg
International Journal of Applied Nonlinear Science (IJANS), Vol. 1, No. 3, 2014

Abstract: We present the construction of a local and regular Dirichlet form on the so-called Hanoi attractor of parameter α for any α ∈ (0, 1 / 3). Since these fractals are non-self-similar sets, we need to modify the classical construction of Kigami et al.

Online publication date: Tue, 28-Oct-2014

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Applied Nonlinear Science (IJANS):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com